Background: Drug-induced autoimmune hepatitis (DI-AIH) has been proposed as a distinct phenotype of drug-induced liver injury (DILI), and frequently has been associated with specific drugs, such as minocycline and nitrofurantoin. However, no clear definition of DI-AIH has been established thus far. Objectives: We aimed to identify features distinguishing DI-AIH from DILI and idiopathic autoimmune hepatitis (AIH) in an attempt to further define a DI-AIH phenotype. Method: A cohort of 38 previously reported DILI and AIH patients who were prospectively recruited at our tertiary centre and who received corticosteroid was analysed regarding the phenotypical presentation and outcome of DI-AIH, DILI, and AIH. Results: AIH (n = 19), DILI (n = 8), and DI-AIH (n = 11) patients presented with similar clinical features at onset, with the only difference being a higher Roussel Uclaf Causality Assessment Method (RUCAM) score in the DILI and DI-AIH patients. Post-treatment AIH scores were lower and a more rapid decrease of alanine aminotransferase in the first week of corticosteroid treatment was observed in both DILI groups when compared to AIH patients, while no significant differences were observed between DI-AIH and DILI patients. Relapse occurred in DI-AIH but not in DILI patients (36% vs. 0%) with a more frequent need for long-term immunosuppression (27% vs. 13%). Conclusions: Our data show that relapse after cessation of corticosteroids and need for further immunosuppressive treatment does occur in a substantial proportion of DI-AIH patients. However, no other phenotypical differences between DILI due to agents commonly associated with DI-AIH and DILI due to other drugs were identified.